American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 55 of 55 found      Go to page: 1 2

[31] Jin Hong and Seok-Jin Kang. Lie algebras and Hopf algebras. Graduate Studies in Mathematics 42 (2002) 1-20.
Book volume table of contents   
View Article: PDF

[32] Jin Hong and Seok-Jin Kang. Kac-Moody algebras. Graduate Studies in Mathematics 42 (2002) 21-35.
Book volume table of contents   
View Article: PDF

[33] Jin Hong and Seok-Jin Kang. Existence and uniqueness of crystal bases. Graduate Studies in Mathematics 42 (2002) 91-117.
Book volume table of contents   
View Article: PDF

[34] Jin Hong and Seok-Jin Kang. Solvable lattice models. Graduate Studies in Mathematics 42 (2002) 209-227.
Book volume table of contents   
View Article: PDF

[35] Jin Hong and Seok-Jin Kang. Crystal bases. Graduate Studies in Mathematics 42 (2002) 63-90.
Book volume table of contents   
View Article: PDF

[36] Jin Hong and Seok-Jin Kang. Global bases. Graduate Studies in Mathematics 42 (2002) 119-148.
Book volume table of contents   
View Article: PDF

[37] Jin Hong and Seok-Jin Kang. Crystal graphs for classical Lie algebras. Graduate Studies in Mathematics 42 (2002) 169-208.
Book volume table of contents   
View Article: PDF

[38] Henry Cohn, Richard Kenyon and James Propp. A variational principle for domino tilings. J. Amer. Math. Soc. 14 (2001) 297-346. MR 1815214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Gerald Teschl. The initial value problem for the Toda system. Math. Surveys Monogr. 72 (1999) 239-254.
Book volume table of contents
View Article: PDF

[40] Gerald Teschl. Scattering theory. Math. Surveys Monogr. 72 (1999) 167-184.
Book volume table of contents
View Article: PDF

[41] Gerald Teschl. The Toda system. Math. Surveys Monogr. 72 (1999) 221-237.
Book volume table of contents
View Article: PDF

[42] Gerald Teschl. Jacobi operators with periodic coefficients. Math. Surveys Monogr. 72 (1999) 115-132.
Book volume table of contents
View Article: PDF

[43] Gerald Teschl. Spectral deformations -- Commutation methods. Math. Surveys Monogr. 72 (1999) 185-214.
Book volume table of contents
View Article: PDF

[44] Gerald Teschl. Jacobi Operators and Completely Integrable Nonlinear Lattices. Math. Surveys Monogr. 72 (1999) MR MR1711536.
Book volume table of contents   

[45] Gerald Teschl. Qualitative theory of spectra. Math. Surveys Monogr. 72 (1999) 57-71.
Book volume table of contents   
View Article: PDF

[46] Gerald Teschl. Jacobi operators. Math. Surveys Monogr. 72 (1999) 3-25.
Book volume table of contents   
View Article: PDF

[47] Gerald Teschl. Foundations of spectral theory for Jacobi operators. Math. Surveys Monogr. 72 (1999) 27-56.
Book volume table of contents   
View Article: PDF

[48] Gerald Teschl. The Kac-van Moerbeke system. Math. Surveys Monogr. 72 (1999) 255-270.
Book volume table of contents   
View Article: PDF

[49] Gerald Teschl. Random Jacobi operators. Math. Surveys Monogr. 72 (1999) 87-103.
Book volume table of contents   
View Article: PDF

[50] Gerald Teschl. Quasi-periodic Jacobi operators and Riemann theta functions. Math. Surveys Monogr. 72 (1999) 153-165.
Book volume table of contents   
View Article: PDF

[51] Gerald Teschl. Oscillation theory. Math. Surveys Monogr. 72 (1999) 73-85.
Book volume table of contents   
View Article: PDF

[52] Gerald Teschl. Trace formulas. Math. Surveys Monogr. 72 (1999) 105-113.
Book volume table of contents   
View Article: PDF

[53] Gerald Teschl. Reflectionless Jacobi operators. Math. Surveys Monogr. 72 (1999) 133-152.
Book volume table of contents   
View Article: PDF

[54] Naihuan Jing and Kailash C. Misra. Vertex operators for twisted quantum affine algebras. Trans. Amer. Math. Soc. 351 (1999) 1663-1690. MR 1458306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Brian Parshall and Jian Pan Wang. Quantum linear groups. Memoirs of the AMS 89 (1991) MR 1048073.
Book volume table of contents   


Results: 31 to 55 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia